# SDR SWAA2015091443793

- Difficulty date: August 27, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 53,597 hours, 31,190 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A2000
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB LOWER FLANGE DAMAGED AT STATION BS 101.9.  REPAIRED FLANGE IAW ER & EA.
